# SDR SWAA2021071389152

- Difficulty date: June 29, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 46,594 hours, 27,939 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD MAIN FLAP IS DELAMINATED ON THE OTBD AFT END.
